# SDR ASAA2018021823691

- Difficulty date: February 18, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 31,914 hours, 10,870 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Drain
- Condition: Dirty
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR DURING TAKEOFF & LANDING.  ACFT GROUNDED.  PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-56, AND  FIM 05-51, TASK 814.   PERFORMED APU DRAIN MAST INSPECTION IAW AMM 49-16-11,  FOUND THE MIDDLE DRAIN FOR THE LOAD COMPRESSOR SEAL TO BE WET.  RAN BOTH ENGINES AND BOTH A/C PACKS,  NO FURTHER OODRS DETECTED.  APU EXHAUST AND TAILCONE INSPECTION NORMAL.  REMOVED & REPLACED THE APU IAW AMM 49-11-00, & T/C 78349010.  OPERATED PACKS, NO ODORS NOTED.
